Jump to content
helplinedonate

Search the Community

Showing results for tags 'what are the solutions?'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hi members, I need your support on this particular topic,if you have been on Levodopa for up to a year or more.Did you have balance problems as one of your symptoms before you started medication,especially Levodopa?If so,do you think,it made your balance worse?I have read various studies and article online that says,it does not improve balance,So from your experience with this drug,could you share?Also how do you manage this problem?I do daily aerobic and anaerobic exercises.But aerobic exercises like running and fast walking increases the tendency to fall,after stopping the exercises,I mean when stationary.So please help with your opinions.Below is a link related to this problem. https://www.apdm.com/levodopa-is-a-double-edged-sword-for-balance-and-gait-in-people-with-parkinsons-disease/ Thank you for your kind response.
×